nov 17th 2011 4.0 mg x since Nov 2009 2 yrs gradual use.
cut to 3.5 xanax (x) with 10 mg valium (v)
every two weeks since or so ive cut by .25 or .5
2/25/12 at 1.25 mg x w/ 30 mg v
2/26/12 NO MORE XANAX @ 45 MG PER DAY OF V!!!!!!!!!!!!!
4/8 holding 40mg v...making a cut hopefully to 35 in two weeks
4/20 no weed smokin lol down to 35 mg v, Doctors today going to request to
be off all benzos and switch to Phenobarbital to prevent seziures.
Welcome to the beginning of hell Amber, all I can do is pray and have faith!
In some instances, a "detox" or other inpatient facility will take a person off a benzodiazepine "cold turkey" — replacing it with a short, one- to two-week taper of phenobarbital (a barbiturate) to prevent seizures. Most physicians and medical authorities agree, in the majority of cases, a slow taper is preferred to a rapid taper or "cold turkey" withdrawal from a benzodiazepine. A less harsh method is replacement with phenobarbital followed by a slow reduction of the phenobarbital. In a comparison study, a rapid detoxification using benzodiazepines was found to be superior to a phenobarbital rapid detoxification. Often, individuals dependent on benzodiazepines are judged to be "an addict" when presenting to their doctor with withdrawal symptoms, and are inappropriately referred to a substance-abuse center. Such referrals are only appropriate for substance abusers and not for nonabusers who are physically dependent on benzodiazepines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.